


default search action
"Solving interval-valued fuzzy relation equations."
Guangzhi Li, Shu-Cherng Fang (1998)
- Guangzhi Li, Shu-Cherng Fang:
Solving interval-valued fuzzy relation equations. IEEE Trans. Fuzzy Syst. 6(2): 321-324 (1998)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.